# SDR REXA2025020500134

- Difficulty date: November 24, 2024
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 46,115 hours, 35,501 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Part number: CC67010337
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH/LH MLG HYDRAULIC LINES SUPPORT PLATE (IN BK, LG EXT, LG RET) ON WHEEL WELL AREA, RBL 45/LBL 45.   DUE TO EXCESSIVE DAMAGE RH/LH MLG HYDRAULIC LINES SUPPORT PLATE (IN BK, LG EXT, LG RET) ON WHEEL WELL AREA, RBL 45/LBL 45 WERE REPLACED PER CRJ 700 SRM 51-10-06-001-001-A01 AND SRM 51-41-02-001-001-A01
